Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 13, NWS Chicago, IL

March 31, 2007Will County, Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Mar 31, 2007, 9:21 PM CDT for Will County, Illinois. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2007, 9:21 PM CDT (02:21 UTC)
Expired
Mar 31, 2007, 10:15 PM CDT
In force
54 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

County Will County, IL

The radar

The Chicago radar (KLOT), 18 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 9:29 PM CDTTSTM WND GST 62Joliet, IL
Mar 31, 9:45 PM CDTTSTM WND DMGBraidwood, ILTREE BRANCHES ON ROADWAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 8:33 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLOT 010222
SVRLOT
ILC197-010315-
/O.NEW.KLOT.SV.W.0013.070401T0221Z-070401T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
921 PM CDT SAT MAR 31 2007

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WILL COUNTY IN NORTHEAST ILLINOIS...

* UNTIL 1015 PM CDT

* AT 918 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
  PLAINFIELD TO CHANNAHON TO 8 MILES SOUTH OF BRAIDWOOD...AND MOVING
  NORTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PLAINFIELD...AND JOLIET BY 935 PM...
  ROMEOVILLE...NEW LENOX...MANHATTAN...AND LOCKPORT BY 940 PM...
  MOKENA...AND BOLINGBROOK BY 945 PM...
  FRANKFORT BY 950 PM...
  PEOTONE BY 1000 PM...

VERY HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE WARNING.  IF 
A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN 
A STURDY BUILDING...SUCH AS A BASEMENT OR A SMALL INTERIOR ROOM.

LAT...LON 4170 8827 4137 8827 4119 8825 4121 8804
      4131 8801 4131 8756 4143 8752 4145 8778
      4157 8794 4172 8810

$$

MARSILI/HALBACH
3 follow-up statements
000 
WWUS53 KLOT 010241
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
940 PM CDT SAT MAR 31 2007

ILC197-010315-
/O.CON.KLOT.SV.W.0013.000000T0000Z-070401T0315Z/
WILL IL-
940 PM CDT SAT MAR 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WILL COUNTY...

AT 939 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS. ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF MOKENA TO BOLINGBROOK TO FAIRMONT TO MANHATTAN TO 9
MILES SOUTHEAST OF SYMERTON..MOVING NORTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW LENOX AT 945 PM...
  FRANKFORT...AND MOKENA BY 950 PM...
  PEOTONE BY 955 PM...
  MONEE BY 1000 PM...
  UNIVERSITY PARK...AND BEECHER BY 1005 PM...

AT 935 PM...THERE WAS A REPORT OF A 62 MPH THUNDERSTORM WIND GUST AT 
JOLIET.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SUNDAY MORNING FOR
NORTHEASTERN ILLINOIS.

LAT...LON 4170 8827 4137 8827 4119 8825 4121 8804
      4131 8801 4131 8756 4143 8752 4145 8778
      4157 8794 4172 8810

$$

MARSILI/HALBACH
000 
WWUS53 KLOT 010301
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
959 PM CDT SAT MAR 31 2007

ILC197-010315-
/O.CON.KLOT.SV.W.0013.000000T0000Z-070401T0315Z/
WILL IL-
959 PM CDT SAT MAR 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WILL COUNTY...

AT 955 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS EXTENDING FROM MOKENA TO 6 MILES WEST 
OF MONEE TO PEOTONE...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  UNIVERSITY PARK...AND MONEE BY 1005 PM...
  CRETE...AND BEECHER BY 1015 PM...

THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR. AVOID WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR NORTHEASTERN 
ILLINOIS.

LAT...LON 4170 8827 4137 8827 4119 8825 4121 8804
      4131 8801 4131 8754 4146 8753 4145 8778
      4157 8794 4172 8810

$$

MARSILI
000 
WWUS53 KLOT 010318
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1017 PM CDT SAT MAR 31 2007

ILC197-010327-
/O.EXP.KLOT.SV.W.0013.000000T0000Z-070401T0315Z/
WILL IL-
1017 PM CDT SAT MAR 31 2007

...THE SEVERE THUNDERSTORM WARNING FOR WILL COUNTY EXPIRED AT 1015 PM
CDT...

THE THUNDERSTORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS 
WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR WILL 
COUNTY HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR NORTHEASTERN 
ILLINOIS.

LAT...LON 4170 8827 4137 8827 4119 8825 4121 8804
      4131 8801 4131 8754 4146 8753 4145 8778
      4157 8794 4172 8810

$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:40 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Mar 31, 6:40 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
640 PM CDT SAT MAR 31 2007

.DISCUSSION...AFTERNOON FCST
CONCERN OVER EVENING THUNDERSTORMS AND ANOTHER POSSIBLE THUNDERSTORM
THREAT ON TUESDAY PRECEDING A MAJOR SHIFT TOWARD COLDER WEATHER ARE
THE FORECAST ISSUES THIS AFTERNOON.

VIGOROUS VORTEX OVER KS/NEB WILL BEGIN TO WEAKEN AND MOVE NE
TONIGHT. THIS WILL AID SFC COLD FRONT NOW OVER WRN MO TO SWING
RAPIDLY ENE THROUGH NRN IL AND NW IN AFTER MIDNIGHT. SFC WARM FRONT
HAS EASED NORTHWARD DURING THE MIDDAY WITH DEW POINTS RISING INTO
THE 50S OVER MOST OF FCST. WIDESPREAD CLOUDS PERSIST ALBEIT WITH
SOME HOLES FOR HEATING. WDLY SCTD SHOWERS AND FEW TSTMS HAVE BUBBLED
UP. BLOW OFF FROM CONVECTION OVER ARK HEADING RAPIDLY NW THOUGH AND
THIS WILL CUT OFF ANY FUTHER HEATING IN MANY AREAS REST OF THIS
AFTERNOON.

STILL..WILL WATCH BAND OF CONVECTION OVER WRN MO AS FOCUS FOR PUSH
OF WESTERN COLD FRONT LATER TONIGHT. MODEL SOUNDING SHOW VERY MARKED
VEERING SIGNATURE WITH NEAR SATURATION IN THE COLUMN AROUND 03Z.
THIS COINCIDES WITH EXPECTED PUSH OF MAIN BAND OF RW/TRW DURING THE
EVENING. MID LEVEL LAPSE RATES MAY STEEPEN SOME AND BULK SHEAR
VALUES WILL MAX OUT ABOUT THIS TIME SO A BRIEF PERIOD/THREAT OF
TSTMS WITH PERHAPS HAIL AND LOCAL HEAVY SHOWERS IS REASONABLE
BETWEEN 00-06Z.

TRAILING AIRMASS FROM THE CENTRAL AND SRN PLAINS IS MODESTLY MILD SO
TEMPS SUN MAY BE CLOSE TO THOSE OF TODAY. FEW SHOWERS CONTINUING IN
CYCLONIC BACKWASH FLOW. THE NEXT SHORT WAVE IN A SOMEWHAT ZONAL FLOW
APPROACHES TUESDAY. TIME OF DAY WILL BE KEY TO TSTM THREAT BUT
SYSTEM IS PROGRESSIVE AND HAS GOOD UPPER LEVEL SUPPORT.  THIS MAY
OFFSET MARGINAL MOISTURE INFLOW.

THIS MID WEEK SYSTEM USHERS IN A PATTERN CHANGE AS TUE TROUGH
DEEPENS OVER THE EASTERN STATES AND EASTERN CANADA.  THIS HAS BEEN
ADVERTIZE FOR MANY RUNS NOW.  INCREASING AMPLITUDE UPSTREAM FROM
THIS TROUGH WILL LIKELY MAINTAIN A COLD NW FLOW INTO EASTER WEEKEND.
TEMPS DURING THIS PERIOD WIL BE BELOW BELOW AVE WITH AT LEAST A
COUPLE NIGHTS OF FROST/FREEZG TEMPS.  NEAR TERM CONDITIONS WILL BE
MONITORED FOR CONVECTION THIS EVENING.  MOS TEMPS/POPS LOOK
REASONABLE AT THIS TIME. KML

&&

.AVIATION DISCUSSION FOR 00Z TAFS...
640 PM CDT

WARM FNTL BNDRY LAYING ACROSS NRN IL AND NWRN INDY FROM MLI TO VPZ.
THIS BNDRY PUSHING NWD AND SHUD BE MOVING THRU TERMINALS EARLY THIS
EVENING. SOME HAZE AND FOG NORTH OF THIS LINE SHUD IMPROVE WITH
PASSAGE AS WINDS SHIFT FROM ESE TO MORE SLY DIRECTION. WIND SPEEDS
FAIRLY BRISK OVERNIGHT FROM 15 TO 20 KTS IN RATHER TIGHT PRESS
GRADIENT OUT AHEAD OF LOW PRES IN WRN IA. BEST CAPE ARE ALONG AND
SOUTH OF THIS BNDRY BUT PERSISTENT CLOUD COVER OVER TERMINALS SO FAR
CAPPING ANY MAJOR OUTBREAK LIKE THAT ALG MS RVR WHERE MOST ACTIVE
AREA IS BREEDING AND SLOW EDGING EAST. RFD MAY SEE SOME SUN BFR IT
SETS BUT NOT LIKELY FOR DPA AND ORD ON EAST. WILL SEE HOW MUCH
STORMS STABLILIZE AT SUNSET...BUT FOR NOW AM CARRYING BEST CHANCE
BTWN 02Z AND 05Z. CIGS GENERALLY VFR BUT VSBY MVFR TO HIGH IFR IN
TSTMS BTWN THOSE HOURS. ASSOCIATED COLD FRONT WITH THIS SYSTEM
WRAPPING ACRS MO INTO WRN IL NOW AND SWINGING THRU ERN IL AS IT
OCCLUDES AROUND MIDNGT WITH WINDS SHIFTING TO SW. LARGE PRESS RISES
AND STRONG CAA SUNDAY INDICATING WINDS GUSTING TO 30 KTS ALL DAY
FROM THE SW WITH LOW VFR CIGS THRU 00Z SUN EVENING.

RLB
&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LM...NONE.

&&
Hazardous weather outlook, Mar 31, 9:00 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
900 PM CDT SAT MAR 31 2007

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-010930-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
900 PM CDT SAT MAR 31 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TONIGHT

A TORNADO WATCH IS IN EFFECT THROUGH MIDNIGHT ACROSS THE ENTIRE
OUTLOOK AREA.  THUNDERSTORMS MOVING THROUGH NORTHERN AND CENTRAL
ILLINOIS WILL PUSH NORTHEAST ACROSS THE OUTLOOK AREA EARLY
TONIGHT...TAPERING TO SHOWERS OVERNIGHT.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH
TUESDAY. THE NATURE OF ANY THREAT IS YET TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE REQUESTED THIS EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-010930-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
900 PM CDT SAT MAR 31 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TONIGHT

A TORNADO WATCH IS IN EFFECT FOR SOUTHERN LAKE MICHIGAN UNTIL
MIDNIGHT TONIGHT. STRONG WINDS WILL LIKELY PRODUCE HIGH WAVES IN AND
AROUND THUNDERSTORMS. LARGE HAIL AND DANGEROUS LIGHTNING WILL ALSO
BE AN OVERNIGHT THREAT.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH
TUESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

In the hours before

Local storm report, Mar 31, 8:44 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
844 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND GST     TROY GROVE              41.47N 89.08W
03/31/2007  E65 MPH          LA SALLE           IL   TRAINED SPOTTER

            SOME TREE LIMBS DOWN.

&&

ALLSOPP
Local storm report, Mar 31, 8:51 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
851 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             OTTAWA                  41.35N 88.84W
03/31/2007  M0.75 INCH       LA SALLE           IL   TRAINED SPOTTER

            40 TO 50 MPH WINDS. ON ROUTE 23 JUST SOUTH OF I-80.

&&

ALLSOPP
Local storm report, Mar 31, 8:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
853 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     COMPTON                 41.69N 89.09W
03/31/2007  E65 MPH          LEE                IL   TRAINED SPOTTER

            TREE BRANCHES DOWN.

&&

ALLSOPP
Local storm report, Mar 31, 8:58 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
858 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND GST     PAW PAW                 41.69N 88.98W
03/31/2007  M70.00 MPH       LEE                IL   TRAINED SPOTTER

&&

ALLSOPP
Local storm report, Mar 31, 9:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
905 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND DMG     SHERIDAN                41.53N 88.69W
03/31/2007                   LA SALLE           IL   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN.

&&

ALLSOPP
Local storm report, Mar 31, 9:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
921 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND DMG     NEWARK                  41.54N 88.58W
03/31/2007                   KENDALL            IL   TRAINED SPOTTER

            ESTIMATED 70 MPH WINDS AND BRANCHES DOWN.

&&

ALLSOPP

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:22 PM CDTSevere Thunderstorm WarningLOTLaSalle53 min
Mar 31, 8:26 PM CDTSevere Thunderstorm WarningLOTLivingston49 min
Mar 31, 8:38 PM CDTSevere Thunderstorm WarningLOTFord50 min
Mar 31, 8:54 PM CDTSevere Thunderstorm WarningLOTDeKalb, Grundy, Kane, Kendall, Lee, Ogle66 min
Mar 31, 9:09 PM CDTSevere Thunderstorm WarningLOTBoone, Winnebago44 min
Mar 31, 9:32 PM CDTSevere Thunderstorm WarningLOTCook, DuPage58 min
Mar 31, 9:37 PM CDTSpecial Marine WarningLOT113 min
Mar 31, 9:52 PM CDTSevere Thunderstorm WarningLOTLake, McHenry53 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.